Some remarks on conjectures about cyclotomic fields and K-groups of ūĚźô
Compositio Mathematica, Volume 81 (1992) no. 2, pp. 223-236.
@article{CM_1992__81_2_223_0,
     author = {Kurihara, Masato},
     title = {Some remarks on conjectures about cyclotomic fields and $K$-groups of $\mathbf {Z}$},
     journal = {Compositio Mathematica},
     pages = {223--236},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {2},
     year = {1992},
     zbl = {0747.11055},
     mrnumber = {1145807},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__81_2_223_0/}
}
TY  - JOUR
AU  - Kurihara, Masato
TI  - Some remarks on conjectures about cyclotomic fields and $K$-groups of $\mathbf {Z}$
JO  - Compositio Mathematica
PY  - 1992
DA  - 1992///
SP  - 223
EP  - 236
VL  - 81
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1992__81_2_223_0/
UR  - https://zbmath.org/?q=an%3A0747.11055
UR  - https://www.ams.org/mathscinet-getitem?mr=1145807
LA  - en
ID  - CM_1992__81_2_223_0
ER  - 
%0 Journal Article
%A Kurihara, Masato
%T Some remarks on conjectures about cyclotomic fields and $K$-groups of $\mathbf {Z}$
%J Compositio Mathematica
%D 1992
%P 223-236
%V 81
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1992__81_2_223_0
Kurihara, Masato. Some remarks on conjectures about cyclotomic fields and $K$-groups of $\mathbf {Z}$. Compositio Mathematica, Volume 81 (1992) no. 2, pp. 223-236. http://www.numdam.org/item/CM_1992__81_2_223_0/

[1] Beilinson, A.A.: Polylogarithm and cyclotomic elements, preprint (1990).

[2] Bloch, S. and Kato, K.: L-functions and Tamagawa numbers of motives, in The Grothendieck Festschrift Vol I, Progress in Math. Vol. 86, Birkhäuser (1990), 333-400. | MR | Zbl

[3] Coleman, R.F.: Anderson-Ihara theory: Gauss sums and circular units, in Algebraic Number Theory (in honor of K. Iwasawa), Adv. Studies in Pure Math. 17 (1989), 55-72. | MR | Zbl

[4] Deligne, P.: Le groupe fondamental de la droite projective moins trois points, in Galois groups over Q, Publ. MSRI, no. 16, Springer-Verlag (1989), 79-298. | MR | Zbl

[5] Dwyer, W.G. and Friedlander, E.M.: Algebraic and etale K-theory, Trans, AMS 292(1) (1985), 247-280. | MR | Zbl

[6] Greenberg, R.: On the Jacobian variety of some algebraic curves, Comp. Math. 42 (1981), 345-359. | Numdam | MR | Zbl

[7] Ihara, Y.: Profinite braid groups, Galois representations and complex multiplications, Ann. Math. 123 (1986), 43-106. | MR | Zbl

[8] Ihara, Y., Kaneko, M., and Yukinari, A.: On some properties of the universal power series for Jacobi sums, Adv. Studies in Pure Math. 12 (1987), 65-86. | MR | Zbl

[9] Iwasawa, K.: A class number formula for cyclotomic fields, Ann. Math. 76 (1962), 171-179. | MR | Zbl

[10] Kolyvagin, V.A.: Euler systems, to appear in The Grothendieck Festschrift Vol. II. | MR | Zbl

[11] Lee, R. and Szczarba, R.H.: On the torsion in K4(Z) and K5(Z) with Addendum by C. Soulé, Duke Math. 45 (1978), 101-132. | Zbl

[12] Lichtenbaum, S.:Values of zeta functions, étale cohomology, and algebraic K-theory, in Lect. Notes in Math. 342, Springer-Verlag (1973), 489-501. | MR | Zbl

[13] Quillen, D.: Letter from Quillen to Milnor on Im(ŌÄ iO‚ÜíŌÄsi‚ÜíKiZ), July 26, 1972, in Lecture Notes in Math. 551, Springer-Verlag (1976), 182-188. | Zbl

[14] Rubin, K.: The main conjecture: Appendix to Cyclotomic Fields (Combined Second Edition) by S. Lang, Graduate Texts in Math. Vol. 121, Springer-Verlag (1990). | MR | Zbl

[15] Soulé, C.: K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale, Invent. Math. 55 (1979), 251-295. | MR | Zbl

[16] Soulé, C.: On higher p-adic regulators, in Lecture Notes in Math. 854, Springer-Verlag (1981), 372-401. | MR | Zbl

[17] Soul√©, C.: √Čl√©ments cyclotomiques en K-th√©rie, Ast√©risque 147-148 (1987), 225-257. | MR | Zbl

[18] Suslin, A.A.: Stability in Algebraic K-theory, in Lect. Notes in Math. 966, Springer-Verlag (1982), 304-333. | MR | Zbl

[19] Tate, J.: Relations between K2 and Galois cohomology, Invent. Math. 36 (1976), 257-274. | MR | Zbl

[20] Vandiver, H.S.: A property of cyclotomic integers and its relation to Fermat's last theorem, Ann. Math. 26 (1924-25), 217-232. | JFM

[21] Washington, L.C.: Introduction to Cyclotomic Fields, Graduate Texts in Math. Vol. 83, Springer-Verlag (1980). | MR | Zbl

[22] Wiles, A.: The Iwasawa conjecture for totally real fields, Ann. Math. 131 (1990), 493-540. | MR | Zbl